# SDR FDEA2018102642988

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612025
- Condition: Corroded
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF CORROSION ON DOOR 1L LOWER GATE EXTERIOR SURFACE AT FORWARD AND AFT LOCATIONS ADJACENT TO SEAL REATAINER REMOVE CORROSION AND CHECK LIMITS IAW SRM REMOVED CORROSION AND MEASURED AND EVALAUTED BLENDS IAW SRM 52-10-02-1A FIG 101 DETAIL XII REV 125 AND FOUND TO BE OUT OF LIMITS. A MINIMUM OF 0.050" IS PERMITTED LOCALLY AND AN AVERAGE OF 0.090" IS PERMITTED ALONG THE SURFACE AVERAGE. EXTENSIVE CORROSION FOUND AND MEASURED TO BE LESS THAN 0.060" AVERAGE. REPLACED LOWER GATE IAW SRM 51-40-02 REV 125 AND IPC 52-11-01-12 FIG 12 SHEET 7.
